Members
dwf2017a
Click here to view activity details 29/08/2017: High Moorland Views and History

Starting near the Avon Dam, this walk visits abandoned farms, a chapel, prehistoric settlements, mining remains and one of the moor’s oldest burial chambers, plus a number of brilliant viewpoints. . . .
Time: 10:00 AM – 4:00 PM
Start location: Shipley Bridge (SX681629)
Duration: 4-6 hours

Price: £10.00 / Free
Guide: Inge Page

More details

Click here to view activity details 29/08/2017: Reservoir Ramble

Come and join us on a walk around Burrator Reservoir using the inner reservoir path, whilst learning about the unique heritage of Burrator and how the charity South West Lakes Trust manage the area, . . .
Time: 10:00 AM – 2:00 PM
Start location: Burrator Discovery Centre (SX552685)
Duration: 0-3 hours

Price: £3.00 / £1.00
Guide: Emily Cannon

More details

Click here to view activity details 29/08/2017: Teign Gorge walk

Join one of our volunteers on a walk to find out more about the Castle Drogo estate. The walks will be over steep and uneven paths, please wear suitable footwear and clothing. Distance – 4 miles.
Time: 2:00 PM – 4:00 PM
Start location: Castle Drogo (Car Park) (SX721900)
Duration: 0-3 hours

Price: Free / Free
Guide: National Trust

More details

Click here to view activity details 29/08/2017: Dartmoor Team & their dogs in operation

Work with the Search Team & their dogs during a night exercise searching for lost persons upon the moor.
PS You will need a torch for this one ! Distance – 3 miles.
Time: 6:30 PM – 10:00 PM
Start location: Princetown (Outside Visitor Centre) (SX590735)
Duration: 4-6 hours

Price: £5.00 / Free
Guide: Colin & Heather Ridgers

More details

Click here to view activity details 29/08/2017: Whitehorse Hill and Sittaford Stone Circle

Join Dartmoor guides Simon Dell, Debbie Jenkin and Liz Miall on a wonderful opportunity to walk from Postbridge to the newly-discovered Sittaford Stone Circle and Whitehorse Hill burial site. We will . . .
Time: 10:00 AM – 5:00 PM
Start location: Postbridge (Outside visitor Centre) (SX 646 788)
Duration: 4-6 hours

Price: £20 / £15
Guide: Simon Dell

More details

Click here to view activity details 30/08/2017: Night Walk

A night walk from Pork Hill. Please bring a headlight, suitable footwear and warm clothing. Distance – 5 miles.
Time: 8:00 PM – 11:00 PM
Start location: Pork Hill (SX532751)
Duration: 0-3 hours

Price: Nil / Nil
Guide: Mike Jeffery

More details

Click here to view activity details 30/08/2017: Introduction to map-reading & navigation

An introduction to the basics of navigation, including map-reading and use of a compass. Maps and compasses can be provided if pre-booked. Parking is free but limited. Distance – 6 miles (max)
Time: 9:30 AM – 3:30 PM
Start location: Harford Moor Gate (SX643595)
Duration: 4-6 hours

Price: £15.00 / £5.00
Guide: Nigel Grist

More details

Click here to view activity details 30/08/2017: Wistmans Wood and White Tor walk

We will meet at the car park opposite the Two Bridges Hotel by the gate leading to Wistmans Wood and we will enjoy a walk with high views on the ridge line as well as visiting the legendary wood . . .
Time: 10:00 AM – 4:00 PM
Start location: Two Bridges (SX 609 750)
Duration: 4-6 hours

Price: £10.00 / £8.00
Guide: Katie Hill

More details

Click here to view activity details 30/08/2017: Tales of Mystery and Betrayal.

Join John Mellor and Sue Harwood to explore some of the more mysterious places on Dartmoor (Hound Tor, Bonehill, Jay’s Grave and other locations) and listen to stories that will bring the past alive. . . .
Time: 10:00 AM – 3:00 PM
Start location: Hound Tor (SX741793)
Duration: 4-6 hours

Price: £5.00 / Free for accompanied under 16s
Guide: Torbay Ramblers

More details

Click here to view activity details 30/08/2017: Grimspound, Hamel Down and Golden Dagger

Join John Noblet and Rosemary Clarke on a walk which follows the Two Moors Way to Hookney Down, then on to the RAF Memorial, Hamel Down, Grimspound, Headland Warren, Challacombe and Golden Dagger mine . . .
Time: 10:00 AM – 2:00 PM
Start location: Bennets Cross (SX680816)
Duration: 4-6 hours

Price: Free / Free
Guide: Tavistock Ramblers

More details